American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05A19) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 75 of 75 found      Go to page: 1 2 3

[61] N. Metropolis and Gian-Carlo Rota. Symmetric functions: a bijective identity . Proc. Amer. Math. Soc. 102 (1988) 218-220. MR 915748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] G. E. Andrews, I. P. Goulden and D. M. Jackson. Generalizations of Cauchy's summation theorem for Schur functions . Trans. Amer. Math. Soc. 310 (1988) 805-820. MR 973178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Richard Blecksmith, John Brillhart and Irving Gerst. Some infinite product identities . Math. Comp. 51 (1988) 301-314. MR 942157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] F. G. Garvan. New combinatorial interpretations of Ramanujan's partition congruences mod $5,7$ and $11$ . Trans. Amer. Math. Soc. 305 (1988) 47-77. MR 920146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] George E. Andrews. The fifth and seventh order mock theta functions . Trans. Amer. Math. Soc. 293 (1986) 113-134. MR 814916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] G. L. Alexanderson and John E. Wetzel. Divisions of space by parallels . Trans. Amer. Math. Soc. 291 (1985) 363-377. MR 797066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] C. Adiga, B. C. Berndt, S. Bhargava and G. N. Watson. Chapter $16$ of Ramanujan's second notebook: theta-functions and $q$-series. Memoirs of the AMS 53 (1985) MR 776347.
Book volume table of contents   

[68] S. Bhargava and Chandrashekar Adiga. On some continued fraction identities of Srinivasa Ramanujan . Proc. Amer. Math. Soc. 92 (1984) 13-18. MR 749881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] C. H. Yang. A composition theorem for $\delta $-codes . Proc. Amer. Math. Soc. 89 (1983) 375-378. MR 712655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] C. H. Yang. Lagrange identity for polynomials and $\delta $-codes of lengths $7t$ and $13t$ . Proc. Amer. Math. Soc. 88 (1983) 746-750. MR 702312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Ira Gessel and Dennis Stanton. Applications of $q$-Lagrange inversion to basic hypergeometric series . Trans. Amer. Math. Soc. 277 (1983) 173-201. MR 690047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] John A. Ewell. Completion of a Gaussian derivation . Proc. Amer. Math. Soc. 84 (1982) 311-314. MR 637190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Louis J. Billera and Carl W. Lee. Sufficiency of McMullen's conditions for $f$-vectors of simplicial polytopes. Bull. Amer. Math. Soc. 2 (1980) 181-185. MR 551759.
Abstract, references, and article information   
View Article: PDF

[74] M. E. Cohen and H. S. Sun. Some extensions of the Brock-Carlitz identity . Proc. Amer. Math. Soc. 76 (1979) 178-185. MR 534414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] George E. Andrews. A general theory of identities of the Rogers-Ramanujan type. Bull. Amer. Math. Soc. 80 (1974) 1033-1052. MR 0387178.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 75 of 75 found      Go to page: 1 2 3